Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I use to feel pain in both side of chest , please advise me

hi, my x-ray report says thick broncho- vascular markings are seen in both lungs, consistent with bronchitic changes. There is no evidences of active lungs lesion or infiltrative processes in either lung field. Normal hila and mediastimum. And i use to feel pain in both side of chest . please advise me if this is something serious.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As per the reading from your xray report, this simply implies to inflammatory changes in the primary and secondary bronchus which could either be related to bacterial or allergic cause. The pain in the chest would support the former. You should consult with your physician, so that appropriate clinical checkup can be done to determine any underlying cause of infection. Appropriate antibiotic course will be initiated if any such cause is found. Hope this will help. Regards.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor